| Catalog Number |
0279401200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was smoke being emitted from the hand piece, it also overheated.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
It was reported that the device was discarded and will not be returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: rf wand overheated probable root cause: heat can result from insufficient suction which can result from: * inadequate hospital suction, leak, bad connection to hospital suction line, * clogging caused by suction path blockage, lower electrode mass due to variation in electrode thickness or opening cut use errors nonbendable probe bent with probe bender, or a bendable probe bent with anything other than the stryker rf probe bender probe used as a tool for mechanical displacement of tissue or bone, or to pry or scrub probe handle is submerged in liquid or suction tube is cut pinch clamps left closed when suction is desired or open if suction is not being used incorrect fluid management the reported failure mode will be monitored for future reoccurrence.
Event or Problem Description